# SDR F3LA2023031500031

- Difficulty date: March 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N706FR
- Make and model: Airbus A321-211
- Aircraft serial: 06926
- Aircraft time: 24,220 hours, 10,625 cycles
- Engine: Cfmint CFM565B33B1
- Engine time: 17,382 hours, 7,357 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Thermocouple
- Part number: CA21100
- Part serial: YC378195
- Condition: Uncontrollable
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DISCREPANCY: REFERENCE LP324518 ITEM 1:ENG 2 EGT OVERLIMIT PERFORMED ECAM ACTION ENGINE SHUT DOWN IN FLIGHT. ACCOMPLISHED TS WORKSCOPE MDDR 1193027 AND PERFORMED POWER ASSURANCE CHECK IAW WORK SCOPE TSWS 01407 MDDR #1193027 REF LP 324520 ITEM 3, LP324521 ITEM 1 &ITEM 2 AND LP324529 ITEM 1 NO FURTHER DEFECT NOTED.
